# SDR C2XA99BT048

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: D227090001
- Condition: Worn
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EWR - PERFORMING LINE MAINTENANCE UPON AIRCRAFT, MAINTENANCE NOTED NOSE LANDING GEAR ACTUATOR AFT ROD END BEARING LOOSE IN ACTUATOR FITTING.  REMOVED AND REPLACED NOSE GEAR ACTUATOR OPS CHECKED SYSTEM GOOD.  (M)
